# SDR 06FDEA0861

- Difficulty date: February 27, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 39,210 hours, 25,640 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBEAM LOWER CHORD SEVERAL AREAS CORRODED BS 1070 AT LBL 26.  REMOVED DAMAGE, FABRICATED, HEAT TREATED, ALODINED, PRIMED AND INSTALLED FLOORBEAM REPAIR TO STA BS 1070 BETWEEN RBL 54 AND LBL 26 ALL IAW FX  SRZ SR27-53-034E REPAIR NR 8, B727 SRM'S 51-30-2,51-10-2 AND TPS 1003 REV A.
